# SDR DXTA200802830

- Difficulty date: February 2, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 8,360 hours, 6,941 cycles
- Engine: Pwa JT15D5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN ENTRY DOOR UNLOCK LIGHT ILLUMINATED AFTER DEPARTURE AT ABOUT 200FT AGL. FOUND DOOR LOCK SWITCH PLUNGER NOT TO HAVE ENOUGH TRAVEL.  ADJUSTED PLUNGER TRAVEL IAW MM 52-10-02.  OPS CHECK GOOD.
